Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2021 year

Sineokiy, Roman and Veretennikov, Alexander. "On recurrent properties of Fisher--Wright"s diffusion on (0,1) with mutation" Random Operators and Stochastic Equations, (online publication) vol. 29, no. 3, 2021, pp. 197-202 (%000010151520212061). https://doi.org/10.1515/rose-2021-2061 [Scopus Q3 (2019,2020), MathSciNet]

Go to publication Download (586.4 KB)

Authors: Veretennikov A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site